Patient Comments: Vaginitis - Causes

Question:

What was the cause of your case of vaginitis? Submit Your Comment

Comment from: isab, 35-44 Female (Patient) Published: June 08

I continue to have a problem with vaginitis the day after having intercourse. I get an itch at the entrance of the vagina. I have treated this many times I and my partner have been tested on several occasions and the doctor finds nothing wrong with either of us. However it continues to happen and I can't seem to solve the problem.

Comment from: Gem, 35-44 Female (Patient) Published: July 09

Topiramate (Topamax), a preventive medicine for migraines caused my vaginitis.

Comment from: anonymous, 35-44 Female (Patient) Published: November 26

I have had vaginitis more than once actually. It was due to douching and the usage of feminine deodorant sprays. Once I developed a urinary tract infection simultaneously with vaginitis and had to have that treated first.

Comment from: ba9984, 35-44 Female (Patient) Published: October 23

I had some odor sometimes when I urinated, a little itching and discharge with vaginitis.

Comment from: Sony, 19-24 Female (Caregiver) Published: March 03

I am 19 years old and my vagina itches very much except during my periods. It gets red and the skin looks thin after itching. It even gets swelled up, I am very much scared and fed up too.

Comment from: charoscar, 25-34 Female (Patient) Published: October 29

I recently began using NuvaRing for birth control and within a few days of inserting it I noticed I was having the symptoms of vaginitis, I've only had one yeast infection in the past and that was due to a medication during pregnancy so I'm quite sure the NuvaRing was the cause.

FDA Logo

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Subscribe to MedicineNet's Women's Health Newsletter

By clicking Submit, I agree to the MedicineNet's Terms & Conditions & Privacy Policy and understand that I may opt out of MedicineNet's subscriptions at any time.